# SDR ABXA20110902102

- Difficulty date: September 2, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BOLT HOLE OF RT FAILSAFE STRAP IS CRACKED.  CRACK IS AT THE 11:00 POSITION ON HOLE AS VIEWED FROM WHEEL WELL.  CRACK IS .25 INCH LONG AND .5 INCH FROM FAILSAFE STRAP RADIUS.  CUT OUT FAILSAFE IAW REA B653-59436-MR, AWG.
